On the last day of my period I had sex and the condom broke. I ended up taking the Plan B pill about an hour later. Alittle over a week after taking the pill I got brown discharge that turned into light bleeding that has lasted for about five days now. Is this side effects from the Plan B pill or implantation bleeding? I'm not supposed to get my period for about another week and a half and I've also been taking regular birth control pills.
If you were using regular birth control pills & had been on time with them, then you didn't need Plan B. The bleeding & brown discharge is from all the hormones combined, & your actual period could be late.
Women taking regular birth control & Plan B can find their periods are irregular for a couple of months. You may get no period at all.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jun 2015 • 1 answer
Updated 26 Oct 2018 • 2 answers
Updated 5 Mar 2017 • 1 answer
Updated 25 Nov 2018 • 1 answer
Updated 10 Dec 2018 • 1 answer